This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Hello my name is John and I have been having trouble with anxiety since February 2010, some days are good but other days are bad its up and down. I am very hesitant about taking SSRI's. I tried one 20mg Celexa and it was the worst experience I have ever had so I stopped that. Now the doctor is giving me 50mg Zoloft and was wondering how bad the start up side effects are, and if they are bad to keep taking it?
Sometimes it takes awhile before you find the right medication.
It's really hard to tell by 1 pill whether or not it's going to work. Many side effects from these types medication subside within a short time and then their benefit kicks in.
Only you can tell whether or not your better off trying to find a medication that helps.
Give them a fair trial and follow your doctors instructions. Take one day at a time and see how it goes.
Let us know how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.